MathSciNet Relay Station
MathSciNet bibliographic data
MR2365797 47A16
Costakis, George; Mavroudis, Panagiotis Common hypercyclic entire functions for multiples of differential operators. Colloq. Math. 111 (2008), no. 2, 199–203.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement